Cipladon (Paracetamol) 1000mg Tablets 8`s

400.00/=

Description

Used for cold, fever, joint pain, headaches, pain, period pains, toothaches, Ear pain, flu, and other conditions. Contains Paracetamol and propylphenazone as active ingredients.

Cipladon Tablet works by increasing the pain threshold and increases the blood flow across the skin, heat loss and sweating; stimulating the central nervous system;

Before using Cipladon Tablet, inform your doctor about your current list of medications, over the counter products (e.g. vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side-effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below.
-Avoid using it if allergic to paracetamol
-Do not take paracetamol if you consume alcoholic beverages every day
-Pregnant, planning to get pregnant or breastfeeding

Reviews

There are no reviews yet.

Be the first to review “Cipladon (Paracetamol) 1000mg Tablets 8`s”